Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Norvir not refrigerated
Nov 22, 2006

I went on a one week trip recently and was not able to refrigerate my Norvir I take to boost other medications. The temperature was over the recommended 77 degrees, possibly up to 90. Am I in a mess now? How long does it take for the medication to break down?

I've about run out of medication options and am scared that I have ruined my therapy. I would appreciate your help in finding out if I've done a lot of damage.

Response from Dr. Henry

Occasional temperature problems related to Norvir like you describe are generally no big deal in my experience. I wouldn't worry much about it other than letting your HIV specialist know about it. KH



Previous
OMACOR
Next
Body fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement